# SDR SIMA20190919001

- Difficulty date: September 19, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,420 hours, 32,129 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FTA71901
- Condition: Failed
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL LAV SMOKE WARNING IN FLIGHT. C/A-FOLLOWED FIM TASK 26-14-00-810-802-A. FOUND POSSIBLE FAULTY DETECTOR. DEFERRED LAVATORY SMOKE DETECTION SYS. "M" PROCEDURES C/W..MEL# 26-01 AUTH# 090669DM-C. INSPECTED LAVATORY LIGHTS AND BALLAST. RAR COURTESY LIGHTS FLOURESCENT LAMPS IAW AMM 33-28-03, OPS CHECK GOOD IAW 33-28-00. FURTHER TROUBLESHOOTING REQUIRED. MELS REMAINS OPEN. C/W LAVATORY SMOKE DETECTION SYSTEM OPERATIONAL CHECK IAW AMM 26-14-00 OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. MEL RESTORED. REMOVED AND REPLACED LAVATORY SMOKE DETECTOR PANEL AND SENSOR IAW AMM 26-14-01 OPS CHECK GOOD IAW AMM 26-14-00-700-801-A.
